# SDR O2GA2017050286901

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N869UP
- Make and model: Beech B300
- Aircraft serial: FL1070
- Aircraft time: 480 hours, 408 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Frozen
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT AND FREED UP ON DESCENT TO WARMER AIR. MAINTENANCE PERFORMED THE REQUIREMENTS OF NTO LETTER FOR RUDDER AND PITCH TRIM ACTUATORS. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
